# SDR EE4Y2024042820032

- Difficulty date: April 28, 2024
- Submitted: April 28, 2024
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N285NV
- Make and model: Airbus A320-214
- Aircraft serial: 5067
- Aircraft time: 36,755 hours, 24,270 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ACCOMPLISHMENT OF ALLEGIANT TASK 572112-01-1 , LH WING TEOH AREA BETWEEN RIB 14 AND 15 CORROSION WAS FOUND. AIRBUS WAS CONTACTED TO REQUEST REPAIR INSTRUCTIONS. AIRBUS PROVIDED REPAIR INSTRUCTIONS AND REPAIR WAS ´PERFORMED IAW COOPESA ENGINEERING ORDER COO-EO-2024-19808-R01 AND ALLEGIANT ENGINEERING ORDER ERO R5721-0162-R00. THE REPAIR WAS DOCUMENTED UNDER COOPESA JOB A1P077 ITEM 5-28.
